MAUDE Adverse Event Report: CAREFUSION, INC SURGICAL CLIPPER BLADE (FOR GENERAL USE)

CAREFUSION, INC SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Catalog Number 4406
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 02/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported, it is alleged that the bd blade cutting the patients.It was reported that several patient's hair was pulled and scrapped skin.No specific intervention / action was reported to be taken.
 
Additional Manufacturer Narrative
As reported, the bd blade cutting the patients.The subject device has been discarded and not available for evaluation.Based on the information available and without having the sample or photos to evaluate, no conclusions can be made as to the extent to which the blade may have caused or contributed to the patients clinical course.Note, the date of event (15-feb-2026) is considered to be a best estimate.This mdr represents the clipper blades (device #1).Additional mdrs were submitted to represent the clipper blades (device #2, device #3 & device #4).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Common Device Name
SURGICAL CLIPPER BLADE (FOR GENERAL USE)
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer Contact
andrew topoulos
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key24709491
Report Number1423507-2026-00050
Device Sequence Number6109833
Product Code LWK
UDI-Device Identifier10885403473142
UDI-Public(01)10885403473142(17)300601(10)0625
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4406
Device Lot Number0625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown